# SDR SWIA200413017

- Difficulty date: March 13, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 8,630 hours, 6,792 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Condition: Obstructed
- Location: Aoa
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: A

## Discrepancy

LOUD BUZZING/WHISTLING SOUND FROM NOSE AND STALL FAIL MESSAGE.  RETURNED TO BASE AND EMERGENCY EQUIPMENT RESPONDED.  SUSPECT O2 SERVICE DOOR PARTIALLY OPEN CAUSING AIRFLOW INTERFERENCE OVER RIGHT AOA VANE.  PROPERLY SECURED DOOR.  PERFORMED STALL PROTECTION SYSTEM TEST PER MM 27-35-01.  NO DEFECTS NOTED.
